# SDR SWIA201335670

- Difficulty date: December 3, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 28,203 hours, 17,108 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Plate
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OTBD FWD ROLLER GUIDE PLATE CHAFED.  C-CHECK OTBD FWD ROLLER GUIDE PLATE HAS BEEN REPAIRED IAW SRM & REO.
